# SDR UALA2011051302369

- Difficulty date: May 13, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 37,432 hours, 9,430 cycles
- Engine: Pwa PW4052
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D23940115
- Part serial: 6
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

46 MAN LIFE RAFT DOES NOT MEET THE REQUIRED PRESSURE.  REMOVED AND REPLACED 46 MAN LIFE RAFT IAW MM.
